Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Does edema hurt ?

A couple of years ago I had DVT's in my lower left leg. After I recovered my skin started to get discolored and my Doctor had me have subfacial ligation. Now two years lears my leg get painful and swells after a long day. I can make an impression in my skin, Pitting edema ?? Does edema besides swelling causes shooting pians in the ankles ???
Asked On : Wed, 7 Jul 2010
Answers:  1 Views:  698
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello.welcome to HCM.Oedema can cause discomfort but not shooting pains.consult an orthopaedician for investigations and treatment.
Answered: Wed, 7 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor